# SDR IXXA0500048S

- Difficulty date: August 25, 2004
- Submitted: April 12, 2005
- Operation: Air carrier
- Aircraft: N606AL
- Make and model: Doug DC-8-73F
- Aircraft serial: 46044
- Aircraft time: 91,246 hours, 29,801 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Fitting
- Condition: Damaged
- Location: Fuselage
- Part time: 91,246 hours, 29,801 cycles
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A ROUTINE C-CHECK INSPECTION, LT FUSELAGE LONGERON 24 FITTING FRAME WAS REMOVED AND INSTALLED TO COMPLY WITH N/R 3484 SID 960.000L-24 TO L-23L.  REPAIR ACCOMPLISHED, REMOVED FRAME FITTING, CLEANED, TREATED AND PRIMED AREA.  FABRICATED SPLICES AND DOUBLER AND FILLERS.  PERFORMED HEAT TREATMENT TO FILLERS AND DOUBLER.  CLEANED TREATED AND PRIMED.  REPAIRED PARTS.  INSTALLED FRAME FITTING REPAIR PARTS WITH NEW FASTENERS AFTER COMPLIED WITH N/R 3484 PER THE DOUGLAS STRUCTURAL REPAIR MANUAL.
